Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Burn marks in chest, thighs. Prescribed with T-bact, Betadine, Melgain. Can these medicines be applied together?

Hi - My son 13 months old is having burn in chest and thighs which he got around 4 months back (while he as 10 months old) from hot water while taking bath. Child Doctor at that time given medicines (like T-bact cream, Betadine cream) and later he advised to put coconut oil twice a day and he mentioned it will take 4-6 months to totally cure. After around 3.5 months he is recovering but still marks are there. Today i have taken him to a skin specialist to get second advice and doctor has recommended MELGAIN along with other ointments. Can you please advice whether it is advisable to put MELGAIN for such case and for a child around 13 months old. Thanks. GM
Asked On : Fri, 24 Aug 2012
Answers:  2 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Surgery 's  Response
Thank you for your query
There are various ointments available for these kind of marks/scars/wounds. I believe at this stage you should not worry about such hypo-pigmented patches. Your child is too young for this. Give him time. The marks may not go but you will never be late for any treatment. At best some laser treatment should help him. But at this stage i plead you to not worry about those marks and pursue unnecessary treatment at this age.
God bless you!!
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor